# SDR REXA2013100601153

- Difficulty date: October 4, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 25,134 hours, 22,009 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ANGLE AT FS 280 ON RBL 9 AND LBL 9 CRACKED.   REPAIRED IAW REO 601R-53-11-171.
